Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

prozac

Posted by on Jul. 20, 2012 at 7:50 PM
  • 9 Replies
I used to be on Prozac 7 years ago. I just started it again yesterday and it's making me really really nauseas. I never experienced this before. Has anyone else had nausea with prozac?
Posted on CafeMom Mobile
by on Jul. 20, 2012 at 7:50 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-9):
Burnz
by on Jul. 20, 2012 at 8:07 PM
Yes I did. :(
Posted on CafeMom Mobile
jazi1105
by Ruby Member on Jul. 20, 2012 at 8:29 PM
Did it eventually go away?? Or did you stop it??

Quoting Burnz:

Yes I did. :(
Posted on CafeMom Mobile
lyrick24
by Ruby Member on Jul. 20, 2012 at 8:37 PM

 i did initially but it went away. i would just monitor it for a while and if it doesnt get better i would notify my dr. ive also had several others that gave me that nauseaus feeling when i first started taking them.

anotherandree
by on Jul. 20, 2012 at 8:46 PM

I have found that if you can get through the first few days of side effects (the non-dangerous ones), they eventually subside.  Good luck and I hope this works for you!

pce68
by Member on Jul. 20, 2012 at 8:53 PM
I am taking Prozac and when I first started it did make me nauseous. What i found that helped was to take it first thing in the morning before I ate,on an empty stomach. I know that sounds not right,but if I had eaten anything,then the Prozac would make me feel nauseous but if I took it on an empty stomach it didn't bother me. Now it's been a couple of months so that side effect has gone away and I can take it anytime.
Posted on CafeMom Mobile
Burnz
by on Jul. 20, 2012 at 8:56 PM
It took about 2 weeks for me.
Posted on CafeMom Mobile
QJsmommy
by on Jul. 20, 2012 at 8:58 PM
I didn't. But they took me off quick..
Posted on CafeMom Mobile
elwalters77
by Erica on Jul. 20, 2012 at 9:50 PM
I didn't have that experience myself, but I think it usually goes away after a few weeks. Try taking it at bedtime instead of in the morning.
Posted on CafeMom Mobile
Naturewoman4
by on Jul. 20, 2012 at 10:51 PM

Yes!!  I had terrible problems with nausea!!  It really did help me alot, so I just put up with it.  I went off them about 7 mos. ago, & I'm SO HAPPY not to be feeling that way anymore :)  It's funny because my husband went on a different antidep. & he had that problems as well.  I  just told him to wean himself off of them, which he did. 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)